Asymptotic behavior of Lebesgue measures of Cantor sets arising in the dynamics of tangent family Tα(θ) = αtan(θ/2)

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 257
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKim, Hong Ohko
dc.contributor.authorKim, Jun Kyoko
dc.contributor.authorKim, Jong Wanko
dc.date.accessioned2013-02-28T05:27:39Z-
dc.date.available2013-02-28T05:27:39Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1996-
dc.identifier.citationJOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.33, no.1, pp.47 - 55-
dc.identifier.issn0304-9914-
dc.identifier.urihttp://hdl.handle.net/10203/73002-
dc.languageEnglish-
dc.publisherKorean Mathematical Soc-
dc.titleAsymptotic behavior of Lebesgue measures of Cantor sets arising in the dynamics of tangent family Tα(θ) = αtan(θ/2)-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume33-
dc.citation.issue1-
dc.citation.beginningpage47-
dc.citation.endingpage55-
dc.citation.publicationnameJOURNAL OF THE KOREAN MATHEMATICAL SOCIETY-
dc.contributor.localauthorKim, Hong Oh-
dc.contributor.nonIdAuthorKim, Jun Kyo-
dc.contributor.nonIdAuthorKim, Jong Wan-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0